# SDR BSAASDR0704

- Difficulty date: March 7, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 24,778 hours, 33,239 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G10A22
- Condition: Chafed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN THE GEAR WAS SELECTED DOWN, THE GEAR DIDN'T EXTEND.  THE RED GEAR HANDLE LIGHT DIDN'T COME ON & THE GREEN GEAR DOWN LIGHTS DIDN'T COME ON. THE 2AMP GEAR RELAY CONTROL CB WAS FOUND POPPED.  THE CREW ABORTED THE LANDING AND DECLARED AN EMERGENCY.  EMERGENCY CHECKLIST PROCEDURES WERE FOLLOWED AND THE GEAR WAS MANUALLY PUMPED DOWN WITH NORMAL GEAR DOWN INDICATIONS.  CREW LANDED WITH NO FURTHER INCIDENT.  WIRE G10A22 FOR THE LANDING GEAR SERVICE VALVE WAS FOUND CHAFED ON THE EDGE OF THE LANDING GEAR SERVICE PRESSURE RELIEF VALVE ALUMINUM PLACARD PLATE. THE WIRE WAS WITH 5 OTHER WIRES FOR THE SAME SWITCH, COVERED WITH A CLEAR PLASTIC SHEATH AND SPIRAL WRAP.  THE EDGE OF THE PLATE CHAFED IN BETWEEN THE SPIRAL WRA
